# SDR IPXA2016051603465

- Difficulty date: May 15, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 16,606 hours, 10,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341026521900
- Condition: Cracked
- Location: Fr 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5Y, BRACKET CRACKED AT FRAME 54 RBL, 39.  R & R BRACKET IAW DWG A53410765200.
